# SDR FDEA202501240125

- Difficulty date: January 24, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 39,919 hours, 22,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5383210320600
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC UNDER FLOOR PANEL - FR47, Y953-Y1456 FOUND 1EA WEB CRACKED. REPAIRED THE CRACKED WEB AT MDCC UNDER FLOOR PANEL FR47, Y953-Y1456 PER A300-600F   SRM53-15-15-201 FIG201. THIS IS CAT B REPAIR AND MUST BE INSPECTED AT DEFINED INTERVALS   PER SRI53-15-15-2-002-00. INSPECTION THRESHOLD FROM REPAIR EMBODIMENT: 24000FC.   SUBSEQUENT INSPECTION AT INTERVAL: 3000FC, INSPECTION METHOD: DVI. MAJOR REPAIR IAW   FEDEX GMM6-2-100.
